# SDR SWAA2023033021423

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 35,151 hours, 16,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FW OVER WING EMERGENCY LIGHT INOP<[01] RE-LUMPED OVERWING LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.;[02] RE-LAMPED OVERWING LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
